Previous |  Up |  Next


Title: Median properties of graphs with small diameters (English)
Author: Zelinka, Bohdan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 319-323
Summary lang: English
Category: math
Summary: Two numerical invariants $\Delta(G)$ and $\Gamma(G)$ of a graph, related to the concept of median, are studied. (English)
Keyword: pairing
Keyword: median
Keyword: distances
Keyword: diameter
Keyword: connected graph
Keyword: valence
MSC: 05C12
MSC: 05C38
MSC: 05C75
idZBL: Zbl 0847.05052
idMR: MR1369690
Date available: 2009-09-24T21:12:23Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] Gerstel O., Zaks S.: A new characterization of tree medians with applications to distributed algorithms.Networks 24 (1994), 135-144. MR 1251706, 10.1002/net.3230240104


Files Size Format View
MathBohem_120-1995-3_10.pdf 336.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo